Welcome visitor you can login or create an account.

Paracetamol 10 mg. / ml. 100 ml. 10 vials

Product Code: Paracetamol 10 mg. / ml. 100 ml. 10 vials
Availability: In Stock
Product viewed: 7

Pharmacy-new.org specialises in selling drugs and other medicines that improve the health and well being of the entire family. We have over 5500 medicines available and our customers grows rapidly. We are selling medicines all over the world. The Pharmacy-new.org website also offers a wealth of information on health care and medicine. Our mission is to ensure that all people have access to high-quality medical care at all times through innovative technologies at affordable cost.

+ Fast delivery Worldwide
+ Best prices lowest prices for all medicine

What Paracetamol are and what it is used for
This drug is an analgesic (relieves pain) and an antipyretic (lowers the temperature).

It is shown:

for short-term treatment of moderate pain, especially after surgery;
for short term treatment of fever (fever).
2. BEFORE YOU USE PARACETAMILE 
Do not use Paracetamol 

if you are allergic (hypersensitive) to paracetamol or any of the other ingredients of Paracetamol 
if you are allergic (hypersensitive) to propacetamol (another pain reliever and paracetamol precursor);
if you suffer from a severe liver disease.
Take special care with Paracetamol 

if you suffer from liver or kidney disease or from alcohol abuse;
if you have an inherited liver function disorder called Möllengracht Gilbert Syndrome;
if you suffer from a deficiency of glucose-6-phosphate dehydrogenase;
if you are taking other medicines containing paracetamol;
if you suffer from acute lack of nutrition (malnutrition) or take parenteral nutrition.
Tell your doctor before starting treatment if any of the above applies to you.
You should switch to taking painkillers or syrup instead of Paracetamol  as soon as possible.

Taking other medicines
You should not take any other medicines containing paracetamol if you are taking Paracetamol  in order not to exceed the recommended daily dose (see next section). Tell your doctor if you are taking other medicines containing paracetamol.
If you are using probenecid (a medicine used to treat gout), your doctor should consider reducing the dose of paracetamol as probenecid increases the levels of paracetamol in your blood.
Salicylamide (another painkiller) may increase the levels of paracetamol in the blood and thus increase the risk of toxic effects.
Rifampicin (antibiotic), barbiturates (tranquilizers), tricyclic antidepressants and medicines to treat epileptic seizures (antiepileptics such as carbamazepine, phenytoin, phenobarbital, primidone) may reduce the analgesic and antipyretic effects of paracetamol and may increase alcohol, effects on the liver.
Concomitant intake of paracetamol and chloramphenicol (antibiotic) may prolong the effect of paracetamol.
Please tell your doctor or pharmacist if you are taking oral contraceptives because they may shorten paracetamol.
Simultaneous use of paracetamol and zidovudine (a medicine used to treat HIV) may lead to an increased risk of decreasing the number of certain white blood cells (neutropenia). This increases the risk of infections.
Please tell your doctor or pharmacist if you are taking oral anticoagulants (substances that delay blood clotting). More screening can be required to assess the impact of the anticoagulant.
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.

Pregnancy and breastfeeding
Pregnancy
Tell your doctor if you are pregnant or planning to become pregnant. Paracetamol  can be used during pregnancy. However, in this case, your doctor should carefully consider whether treatment is advisable.

Breastfeeding
Paracetamol can be used during breast-feeding.
Ask your doctor or pharmacist for advice before taking any medicine.

Driving and using machines
Paracetamol has no influence on the ability to drive or use machines.

3. HOW TO USE PARACETAMILE 
This product is for intravenous use.
Paracetamol will be given to you by your doctor. It is given by infusion.
The 100 ml vial or bag is intended for adults, adolescents and children weighing over 33 kg (about 11 years of age).
The 50 ml vial or bag is intended for newborn infants, infants, toddlers and children weighing less than 33 kg.
Your doctor should closely monitor you until the end of the infusion to avoid getting into your veins.

Dosage
Posology based on patient weight (please see dosage table below):

Patient weight Dosage Percent Volume of Paracetamol  10 mg / ml solution for infusion based on the upper limit of weight (ml) *** Maximum daily dose **
7.5 mg / kg0.75 ml / kg7.5 ml30 mg / kg
> 10 kg to 15 mg / kg15 mg / kg49.5 ml60 mg / kg not exceeding 2 g
> 33 kg to 15 mg / kg15 mg / kg75 ml60 mg / kg not exceeding 3 g
> 50kg c additional risk factors for hepatotoxicity 1 g 100 ml 100 ml 3 g
> 50 kg without additional risk factors for hepatotoxicity 1 g 100 ml 100 ml 4 g
* Non-newborn infants: No data on safety and efficacy are available for premature neonates.
** Maximum daily dose: The maximum daily dose as presented in the table above applies to patients who have not taken other products containing paracetamol and should be adjusted taking into account these.
*** Lower weight patients will need smaller volumes.

The minimum interval between each administration should be at least 4 hours.
The minimum interval between each administration in patients with severe renal insufficiency should be at least 6 hours.
The maximum daily dose should not exceed 3 g in adults with hepatocellular insufficiency, chronic alcoholism, chronic malnutrition (low liver glutathione), dehydration.
No more than 4 doses should be given within 24 hours.

How to Apply Paracetamol

Be careful to avoid dosing errors due to confusion between milligrams (mg) and milliliter (ml), which may lead to accidental overdose and death.

Paracetamol  solution is given as an infusion (by infusion) into your vein for 15 minutes. A space of at least 4 hours should be left between the applications.
If you have the impression that the effect of Paracetamol Kabi is too strong or too weak, talk to your doctor.

If you have been given more than the required dose of Paracetamol 

If you have been given more than the usual dose of Paracetamol speak to your doctor or pharmacist immediately.
In cases of overdose, symptoms usually occur during the first 24 hours and include: nausea, vomiting, loss of appetite, pallor and abdominal pain. Consult a doctor immediately in the event of an overdose because of the risk of irreversible liver damage.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

4. POSSIBLE SIDE EFFECTS
Like all medicines, Paracetamol  can cause side effects, although not everybody gets them:

very common: affects more than 1 patient in 10;
common: affects 1 to 10 patients in 100;
uncommon: affects 1 to 10 patients in 1,000;
rare: affects 1 to 10 patients in 10,000;
very rare: affects less than 1 patient in 10,000;
not known: frequency can not be estimated from the available data.
Rare (affects 1 to 10 patients in 10,000):

Changes in laboratory test results (abnormally high levels of liver enzymes found in blood tests). If this happens, tell your doctor as regular blood tests may be required;
Low blood pressure (hypotension);
Feeling discomfort (malaise).
Very rare (affects less than 1 patient in 10,000):

Reduced number of some blood cells (platelets, some white blood cells), which can lead to bleeding from the nose or gums and increased risk of infections. If this happens, tell your doctor as regular blood tests may be required;
Allergic reactions ranging from simple skin rash or hives to severe allergic reactions (anaphylactic shock). Possible symptoms are swelling of the face, lips, tongue or other parts of the body and shortness of breath, wheezing or difficulty in breathing, temporary narrowing of the airways in the lungs (bronchospasm). If you think Paracetamol Cabi causes an allergic reaction, tell your doctor immediately.
Isolated messages (not known what their frequency is):

Fast heart beat (tachycardia);
Skin redness, hot flushes, pruritus.
Impact on laboratory tests
Treatment with Paracetamol  may alter the results of some laboratory tests for uric acid as well as blood sugar studies.

If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.

5. HOW TO STORE Paracetamol
Keep out of the reach and sight of children.
Do not use Paracetamol  after the expiry date which is stated on the label and carton after EXP. The expiry date refers to the last day of that month.
Do not refrigerate or freeze.
Prior to administration, the product should be inspected visually.
Do not use Paracetamol  if you notice any particles in the solution or a change in color other than slightly yellowish.
Your doctor or hospital staff usually stores Paracetamol  and they are responsible for the quality of the product when it was opened and if it was not used immediately. However, if not used immediately, it should not normally be stored for longer than 24 hours. After dilution, the solution should not be stored for more than 6 hours (including infusion time). They are also responsible for the proper disposal of the unused solution Paracetamol 
Medicines should not be disposed of via wastewater or household waste. Your doctor, nurse or pharmacist will dispose of medicines that are no longer needed. These measures will help to protect the environment.

6. ADDITIONAL INFORMATION
What Paracetamol contains
The active substance is paracetamol. One ml contains 10 mg paracetamol.
One vial or 50 ml sachet contains 500 mg paracetamol.
One vial or 100 ml sachet contains 1000 mg paracetamol.
The other ingredients are: cysteine, mannitol (E421), water for injections.

What Paracetamol looks like and what the package contains
Paracetamol  10 mg / ml solution for infusion is a clear, slightly yellowish solution for infusion. Paracetamol Kabi 10 mg / ml solution for infusion is available in 50 ml or 100 ml glass vials closed with stoppers and aluminum / plastic flip-off caps and in 50 ml and 100 ml bags sealed with stoppers and plastic safety caps.

Packages:
Flasks:

1 vial;
10 vials;
12 vials;
20 vials.
Not all pack sizes may be marketed.

 

 

 

 

 

Write a review

Your Name:

Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:



Related Products
×
×
×
×

Fast delivery

Worldwide

Free advice

×

Free advice

24/7

Best prices

×

Best prices

lowest prices for all medicine

×